| Model Number |
04.01.0110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 feb 2026.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2429766: (b)(4) items manufactured and released on 27 feb 2025.Expiration date: 2030-feb-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm lot.(k170452) 2434184: (b)(4) items manufactured and released on 04 mar 2025.Expiration date: 2030-02-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot.2433118: (b)(4) items manufactured and released on 24 mar 2025.Expiration date: 2030-mar-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0400 grs baseplate - d 24.5x20 - full wedge 10° (k231911) lot.2339036: (b)(4) items manufactured and released on 21 oct 2024.Expiration date: 2029-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery was performed about 8 months after primary surgery due to infection, and the pathogen is unknown.The surgeon performed a washout, then revised the metaphysis, liner, and glenosphere to implants of the same size.The surgery was completed successfully.